As with any medication, it is possible to overdose on Elestrin. Overdose symptoms may include nausea, vomiting, and temporary vaginal bleeding. Although an Elestrin overdose is typically not serious, it does require medical attention. If necessary, your healthcare provider may provide supportive care (which consists of treating the symptoms that occur as a result of the overdose).
Interested in a Discount on Elestrin?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Elestrin™ (estradiol gel) is a prescription estrogen medication used to treat menopause symptoms such as hot flashes. Fortunately, the effects of an Elestrin overdose are usually not serious, although they may vary depending on a number of factors, including the Elestrin dosage and how it was taken (applied to the skin or taken by mouth).
It is important to seek immediate medical attention if you overdose on Elestrin, even though most cases of Elestrin overdose are not dangerous.
Elestrin overdose effects are typically not serious. Even in cases when young children overdosed on estrogens similar to Elestrin, no serious problems occurred. In females, temporary vaginal bleeding is possible but is usually not a sign of anything serious.
Estrogens (such as estradiol, the estrogen in Elestrin) can be irritating to the stomach, and an overdose is likely to cause nausea and vomiting (especially if the gel is taken by mouth, as may be possible with pets or even young children).
Treatment (if it is even necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still needed to rule out any problems).
Even though an Elestrin overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Elestrin.